MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH ENZYMATIC CREATININE_3 (ECRE3); ENZYMATIC METHOD, CREATININE

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH ENZYMATIC CREATININE_3 (ECRE3); ENZYMATIC METHOD, CREATININE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted a siemens customer care center to report that due to out-of-range quality control in the evening (closing), patient samples were repeated for atellica ch enzymatic creatinine_3 (ecre3).Siemens healthcare diagnostics is investigating this event.
 
Event or Problem Description
The customer reported that due to out-of-range quality control in the evening (closing), four hundred patient samples had to be repeated for the atellica ch enzymatic creatinine_3 (ecre3) assay.The initial testing was processed on the atellica ch 930 analyzer s/n (b)(6) and the repeat testing was processed on the same atellica ch 930 analyzer after a new calibration and quality control in range.The initial results were reported to the physician(s), who did not question the results.A corrected report was issued.Patient data was not provided for evaluation, and it is unknown if results were discordant.One example was provided showing an initial result was lower than the repeat.There are no known reports of patient intervention or adverse health consequences due to the discordant enzymatic creatinine_3 (ecre3) results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2517506-2023-00283 on december 26, 2023.An outside united states (ous) customer contacted a siemens customer care center to report that due to out-of-range quality control in the evening (closing), patient samples were repeated for atellica ch enzymatic creatinine_3 (ecre3).January 03, 2024 additional information: the patient sample data was requested and was not provided by the customer.Siemens reviewed instrument data and noted the following: ¿ reagent lot 130153 was in use on atellica ch 930 analyzer (b)(6) on (b)(6) 2023 and (b)(6) 2023.¿ level sense queries show no abnormalities for the ecre3 method, and the reagent tracked down as expected.¿ calibration data shows both calibrations were valid and acceptable for use.No outliers present within the calibrations.¿ quality control data from (b)(6) 2023 showed two replicates of inteliq assay multiqual ((b)(4)) as being outside of the customers ranges.All other qc performed for serum and urine sample types were within the customers acceptable ranges.¿ the published insert sheets from biorad were reviewed and both replicates of qc (b)(4) were within the manufacturer's acceptable ranges.In addition, siemens pulled field peer unity data and the customer is recovering qc comparable to others running the same method on the atellica ch analyzers.There is no evidence of a reagent or method issue.Further investigation is not possible without the sample ids and the alleged discordant results.The instrument is operational.In section h6, the investigation finding and investigation conclusion codes were updated.

Brand Name
ATELLICA CH ENZYMATIC CREATININE_3 (ECRE3)
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key18393574
Report Number2517506-2023-00283
Device Sequence Number8549306
Product Code JFY
UDI-Device Identifier00630414610948
UDI-Public00630414610948
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K212223
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/15/2024
Device Model NumberN/A
Device Catalogue Number11537216
Device Lot Number130153
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2023
Supplement Date Received by Manufacturer01/03/2024
Initial Report FDA Received Date12/26/2023
Supplement Report FDA Received Date01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/17/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown